# SDR UPS97822566

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corrosion
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 70 CHORD ANGLE BETWEEN STR 30R AND 34R HAS HEAVY CORROSION ON FWD END.  REMOVED DAMAGED SECTION OF CHORD, FABRICATED AND INSTALLED REPAIR SECTION IAW SRM 53-2-5 FIG 8C, SRM 51-1-20.
